# SDR AALA2018070609005

- Difficulty date: June 22, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 60,599 hours, 15,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1708-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT DECK PLATE BETWEEN BS 1708 AND 1720, LBL 53 TO RBL 53.  REPAIRED THE AFT DECK PLATE IAW SRM 53-60-51-2R-18.
